| Model Number |
DRILL NON-CANNULATED, 4MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that the drill was slightly bent and broke off during a latarjet surgery.The drill broke off, but all broken parts were retrieved from patient.Apparently, the instrument was delivered bent.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection it was noted that the distal end of the drill had broken off.No fragments were returned for inspection.The cause remains undetermined.